MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TAPERLOC COMPLETE PRIMARY FEMORAL POROUS COATED STEM REDUCED DISTAL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER

ZIMMER BIOMET, INC. TAPERLOC COMPLETE PRIMARY FEMORAL POROUS COATED STEM REDUCED DISTAL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER
Catalog Number 51-103140
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2024-00328.D10: item# 110010247; lot# 6630992.Item# 650-1057; lot# 2958797.Item# 650-1068; lot# 2965056.Item# 30103607; lot# 64358597.H6: proposed component code - mechanical (g04) - stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Dhr was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: acetabuli protrusio of the acetabular component with subsidence of the femoral component and dislocation of the femoral head.Fracture superomedial and anterior acetabulum.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported by the pmi group that a patient underwent a right hip arthroplasty on an unknown date.Subsequently, the patient is being considered for a pmi product on an unknown day for an unknown reason.X-rays received and reviewed, noting loosening of the acetabular component, subsidence of the femoral component, dislocation of the femoral head, and bone fracture of the acetabulum.Attempts have been made and no further information has been provided.

Brand Name
TAPERLOC COMPLETE PRIMARY FEMORAL POROUS COATED STEM REDUCED DISTAL
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19116679
Report Number0001825034-2024-00329
Device Sequence Number7576077
Product Code LZO
UDI-Device Identifier00880304491816
UDI-Public(01)00880304491816(17)291006(10)6626648
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K200196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-103140
Device Lot Number6626648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Other;
Patient SexMale